Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


i have ivig treatment
Nov 14, 2008

hello doc,i been hospital last month because i have fever nearly a month and my leg is pain until i can't walk and docter told me i have to take the ivig treatment. went i finish the course of treament i'm getting better now. is this ivig treament help.went i have to take the treament. i'm very scared doc. i dont know wat to do because i have friend told me i must take the treatment as soon as posibble. because my cd4 is 240 before i went to hospital. i dont know how much cd4 i have now. my doc told me not the right to take the treatment but i pls my docter to give me the treatment she give already.But i dont know how to aet or not? can u give me suggest pls. many thank

Response from Dr. Henry

IVIG is used for a number of conditions such as low platelet count and some recurrent infections. If you are HIV+ it is generally important to start effective antiretroviral therapy as soon as possible so I would discuss with your HIV specialist to find out what your options are. KH



Previous
Why am I HIV negative?
Next
I am suffering from pain and cramps in my limbs

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement